PathPathPathcloseGroup 8single-neutral-circleshopping-basket-1searchsend-email-2common-file-horizontal-imagetwitterlock-2cogNottingham ForestIcon / Health
PathPathPathcloseGroup 8single-neutral-circleshopping-basket-1searchsend-email-2common-file-horizontal-imagetwitterlock-2cogNottingham ForestIcon / Health

Calpol Infant Suspension Sugar Free Colour Free

Images for illustrative purposes only

  • Contains paracetamol
  • Works quickly
  • Free from sugar and colour
  • Genuine medication
  • All medications sourced in the UK
Calpol Infant Suspension is a paracetamol-containing syrup, designed to relieve pain and bring down fevers or high temperatures. This medicine is specifically designed for infants aged between 2 months and 6 years, in the treatment of headaches, teething pain, cold and flu, earache, toothache and sore throats.
Loading data for Product options...
£3.50
Combined ShapeOrder within22h42m43s

to receive your order 25th September

  • help status icon

    All inclusive service

    No hidden fees

  • help status icon

    Free Tracked Delivery

    Discreet packaging

  • help status icon

    Prescription included

    Via our online assessment

  • Quick & Easy

    No appointment or long waiting times

  • Discreet Packaging

    Plain packaging with no medical stamps or marks

  • Confidential Service

    Your information stays with us and private payment

  • UK Medication

    Dispensed by registered UK pharmacists

Read up

    Calpol Infant Suspension is a paracetamol-containing syrup, designed to relieve pain and bring down fevers or high temperatures. This medicine is specifically designed for infants aged between 2 months and 6 years, in the treatment of headaches, teething pain, cold and flu, earache, toothache and sore throats.

    Calpol Infant Suspension contains paracetamol, which is a mild painkiller used in the treatment of a variety of ailments. The active ingredient is thought to work by reducing the production of prostaglandins in the brain and spinal cord, thus reducing the sensitivity in the area causing the pain, as well as our ability to feel it. It doesn’t, however, fix the problem causing the pain; it just prevents us from feeling it.

    Young children are affected by a number of things that can cause them pain and it’s important to be able to relieve them of this where possible. Calpol Infant Suspension is easy to get your child to take, thanks to its syrup form and strawberry flavour. The medicine acts quickly to effectively to get your child feeling better as soon as possible.

    This medicine is for oral use only and you should always follow the dosage guidelines contained in the enclosed leaflet. Start by shaking the bottle for at least 10 seconds before each use and then remove the cap. Insert the syringe (included) into the hole of the plug that sits in the neck of the bottle and make sure it’s secure.

    Holding the syringe in place, turn the bottle upside down and pull the plunger down gently, to either the 2.5ml or 5ml line (based on the required dose). Then, flip the bottle back the right way up and remove the syringe by twisting it out gently. Plac the syringe in the child’s mouth (against the cheek) and administer the medicine by pressing the plunger slowly.

    After use, wipe the neck of the bottle clean, replace the cap and wash and dry the syringe.

    For babies aged between 2 and 3 months, give a 2.5ml dose and then give a second one after 4-6 hours if necessary.

    For babies aged 3 to 6 months, give a 2.5ml dose up to 4 times in 24 hours. For infants aged between 6 months and 2 years, give a 5ml dose up to 4 times in 24 hours. For children aged 2 to 4 years, give a 7.5ml dose (5ml + 2.5ml) up to 4 times in 24 hours. For children aged 4 to 6 years, give a 10 ml dose (two 5ml syringes) up to 4 times in 24 hours.

    It is not dangerous for children older than 6 (including adults) to take this medicine, however you may find that it is less effective. You may want to ask your pharmacist about a suitable dosage for anyone older than detailed on the patient leaflet enclosed.

    If you forget to give this medication then just give the next one as needed. Make sure that you do not give the medicine less than 4 hours past the previous dose and do not give a double dose to make up for a missed one.

    If your child takes too much then contact a doctor, as this can cause liver damage (even if your child seems well).

    Before using this medicine, you should always ensure that it is the correct and appropriate treatment for your child. Do not give your child this medicine if:

    • They have ever had a bad reaction to any of the ingredients
    • They are taking anything else with paracetamol in it
    • They are between 2 and 3 months old and are taking this medicine for other causes of pain and fever and weighs less than 4kg or was born before 37 weeks.

    You should talk to your doctor or pharmacist before giving your child this medicine if any of the following apply:

    • If your child has serious kidney or liver problems
    • If your child has an inherited intolerance to some sugars
    • If your child is taking any other medicines

    All medicines can be prone to causing side effects. Not everyone who takes Calpol Infant Suspension will be affected by the side effects, but you should contact a doctor immediately if you notice signs of an allergic reaction, extreme tiredness or unexpected bruising or bleeding.

    You can safely buy Calpol Infant Suspension online at UK Meds, without the need for a prescription or consultation with a medical professional, however you should adhere to the advice given in the patient leaflet enclosed.

    Here to help you

    Our Customer Service is available Monday to Friday 9am-5pm. If you need urgent assistance, do not use this service. Call 111, or in an emergency call 999. Visit our help section